Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Developments in the classical Nevanlinna theory of meromorphic functions


Author: W. H. J. Fuchs
Journal: Bull. Amer. Math. Soc. 73 (1967), 275-291
DOI: https://doi.org/10.1090/S0002-9904-1967-11718-X
MathSciNet review: 0207989
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, The theory of meromorphic curves, Acta Soc. Sci. Fenn. A(2) 3, No. 4 (1941), 31 pp. MR 4309
  • 2. J. M. Anderson, Asymptotic properties of integral functions of genus zero, Quart. J. Math. Oxford Ser. (2) 16 (1965), 151-164. MR 179357
  • 3. J. M. Anderson, Growth properties of integral and sub-harmonic functions, J. Analyse Math. 13 (1964), 355-389. MR 180686
  • 4. N. U. Arakelyan, Entire functions of finite order with infinitely many deficient values, International Congress of Mathematicians, Moscow, 1966.
  • 5. K. Arima, On maximum modulus of integral functions, J. Math. Soc. Japan 4 (1952), 62-66. MR 49320
  • 6. R. Bott and S. S. Chern, Hermitian vector bundles and the equidistribution of the zeros of their holomorphic sections, Acta Math. 114 (1965), 71-112. MR 185607
  • 7. S. S. Chern, Complex analytic mappings of Riemann surfaces. I, Amer. J. Math. 82 (1960), 323-337. MR 115183
  • 8. A. Edrei, Meromorphic functions with three radially distributed values, Trans. Amer. Math. Soc. 78 (1955), 276-293. MR 67982
  • 9. A. Edrei, Meromorphic functions with values that are both deficient and asymptotic, Studies in Mathematical Analysis and Related Topics, Stanford Univ. Press, Stanford, Calif., 1962. MR 153843
  • 10. A. Edrei, The deficiencies of functions of finite lower order, Duke Math. J. 31 (1964), 1-22. MR 158079
  • 11. A. Edrei, Sums of deficiencies of meromorphic functions, J. Analyse Math. 14 (1965), 79-107. MR 180678
  • 12. A. Edrei, Sums of deficiencies of meromorphic functions. II, J. Analyse Math. (to appear). MR 215996
  • 13. A. Edrei and W. H. J. Fuchs, On the growth of meromorphic functions with several deficient values, Trans. Amer. Math. Soc. 93 (1959), 292-328. MR 109887
  • 14. A. Edrei, Valeurs déficientes et valeurs asymptotiques des fonctions méromorphes, Comment. Math. Helv. 33 (1959), 258-295. MR 123716
  • 15. A. Edrei, On the deficiencies of meromorphic functions of order less than one, Duke Math. J. 27 (1960), 233-250. MR 123717
  • 16. A. Edrei, Bounds for the number of deficient values of certain classes of meromorphic functions, Proc. London Math. Soc. 12 (1962), 317-344. MR 138765
  • 17. A. Edrei, On meromorphic functions with regions free of poles and zeros, Acta Math. 108 (1962), 113-145. MR 142759
  • 18. A. Edrei, W. H. J. Fuchs, and S. Hellerstein, Radial distribution and the deficiencies of the values of a meromorphic function, Pacific J. Math. 11 (1961), 135-151. MR 122999
  • 19. M. Essén, A theorem on the maximum modulus of entire functions, Math. Scand. 17 (1965), 161-168. MR 197727
  • 20. W. H. J. Fuchs, A theorem on the Nevanlinna deficiencies of meromorphic functions of finite order, Ann. of Math. 68 (1958), 203-209. MR 100677
  • 21. W. H. J. Fuchs, Proof of a conjecture of G. Polya concerning gap series, Illinois J. Math. 7 (1963), 661-667. MR 159933
  • 22. W. H. J. Fuchs and W. K. Hayman, An entire function with assigned deficiencies, Studies in Mathematical Analysis and Related Topics, Stanford Univ. Press, Stanford, Calif., 1962, pp. 117-125. MR 153844
  • 23. A. A. Goldberg, On the inverse problem of the theory of distribution of values of meromorphic functions, Ukrain. Math. J. 6 (1954), 385-397. (Ukrainian) MR 69886
  • 24. A. A. Goldberg, On the defects of meromorphic functions, Dokl. Akad. Nauk SSSR 98 (1954), 893-895. (Russian) MR 71543
  • 25. A. A. Goldberg, On a problem in the theory of the distribution of values of meromorphic functions, Dopovidi Akad. Nauk Ukraïn. RSR (1954), No. 1. (Ukrainian) MR 69885
  • 26. A. A. Goldberg, Some asymptotic properties of meromorphic functions, Učen. Zap. Lvov. Univ. 38 (1956), 54-73. (Russian)
  • 27. A. A. Goldberg, Example of an entire function of finite order with a non-asymptotic deficient value, Učen. Zap. Užgorod. Univ. 18 (1957), 191-194. (Russian)
  • 28. A. A. Goldberg, On meromorphic functions with separated zeros and poles, Izv. Vysš. Učebn. Zaved. Matematika (1960) No. 4 (17), 67-72. (Russian) MR 131551
  • 29. A. A. Goldberg, Distribution of values of meromorphic functions with separated zeros and poles, Dokl. Akad. Nauk SSSR 137 (1961), 1030-1033=Soviet Math. Dokl. 2 (1961), 389-392. MR 118832
  • 30. A. A. Goldberg, Remark on the theorem of Tumura-Clunie, Dokl. Užgorod Univ., Phys.-Mat. series 1961 (No. 4), 109-110. (Russian)
  • 31. A. A. Goldberg, On a theorem of M. G. Krein, Dokl. Užgorod Univ., Phys.-Mat. series (1961), 106-108. (Russian)
  • 32. A. A. Goldberg, On the growth of entire functions along a ray, Dokl. Akad. Nauk SSSR 152 (1963), 1049-1050=Soviet Math. Dokl. 4 (1963), 1491-1493. MR 154990
  • 33. A. A. Goldberg, Three examples of entire functions, Dopovidi Akad. Nauk Ukraïn. RSR (1963), 443-445. (Ukrainian) MR 165106
  • 34. A. A. Goldberg, On the lower order of an entire function with a finite deficient value, Sibirsk. Mat. Ž. 5 (1964), 54-76. (Russian) MR 160905
  • 35. A. A. Goldberg, On the size of the lower order of an entire function with a deficient value, Dokl. Akad. Nauk SSSR 159 (1964), 968-970=Soviet Math. Dokl. 5 (1964), 1631-1633. MR 170006
  • 36. A. A. Goldberg and I. V. Ostrovskii, New investigations on the growth and the distribution of values of entire and meromorphic functions of zero, Uspehi Mat. Nauk 16 (1961), 51-62. (Russian) MR 132187
  • 37. A. A. Goldberg and I. V. Ostrovskii, Some theorems on the growth of meromorphic functions, Učen. Zap. Kharkov Univ., Series 5 (1961), 3-37. (Russian)
  • 38. A. A. Goldberg and V. G. Tairova, On entire functions with two finite totally ramified values, Zap. Mech. Mat., Faculty of Kharkov University 29, Ser. 4 (1963), 67-78.
  • 39. W. K. Hayman, An integral function with a defective value that is neither asymptotic nor invariant under change of origin, J. London Math. Soc. 28 (1953), 369-376. MR 54705
  • 40. W. K. Hayman, On the characteristic of functions meromorphic in the unit disk and of their integrals, Acta Math. 112 (1964), 181-214. MR 168763
  • 41. W. K. Hayman, On the characteristic of functions meromorphic in the plane and of their integrals, Proc. London Math. Soc. (3) 14a (1965), 93-128. MR 180679
  • 42. S. Hellerstein, On a class of meromorphic functions with deficient zeros and poles, Pacific J. Math. 13 (1963), 115-124. MR 152655
  • 43. B. Kjellberg, On the minimum modulus of entire functions of lower order less than one, Math. Scand. 8 (1960), 189-197. MR 125967
  • 44. B. Kjellberg, On the minimum modulus of entire functions, Math. Scand. 12 (1963), 5-11. MR 159942
  • 45. T. Kövari, A gap theorem for entire functions of infinite order, Michigan Math. J. 12 (1965), 133-140. MR 176076
  • 46. B. Ja. Levin and I. V. Ostrovskii, On the dependence of the rate of growth of an entire function on the distribution of the zeros of its derivative (on a quéstion of G. Polya and A. Wiman), Sibirsk. Mat. Ž. 1 (1960), 427-455. (Russian) MR 130979
  • 47. I. V. Ostrovskii, On meromorphic functions assuming some values at points close to a finite set of rays, Dokl. Akad. Nauk SSSR 120 (1958), 970-972. (Russian) MR 101323
  • 48. I. V. Ostrovskii, On the distribution of zeros of the derivative of an entire function all of whose zeros are close to the real axis, Dokl. Akad. Nauk SSSR 130 (1960), 973-976=Soviet Math. Dokl. 1 (1960), 114-117. MR 139739
  • 49. I. V. Ostrovskii, On the relation between the growth of a meromorphic function and the angular distribution of its values, Dokl. Akad. Nauk SSSR 132 (1960), 48-52=Soviet Math. Dokl. 1 (1960), 485-488. MR 124497
  • 50. I. V. Ostrovskii, Bounds on the deficiencies of meromorphic functions two of whose values are only taken on in an angle, Izv. Vysš. Učebn. Zaved. Matematika (1960), 138-148. (Russian) MR 130980
  • 51. I. V. Ostrovskii, On the relation between the growth of a meromorphic function and the angular distribution of its values, Izv. Akad. Nauk SSSR 25 (1961), 277-328. (Russian) MR 124498
  • 52. I. V. Ostrovskii, On the deficiencies of meromorphic functions of lower order less than one, Dokl. Akad. Nauk SSSR 150 (1963), 32-35=Soviet Math. Dokl. 4 (1963), 587-591. MR 148921
  • 53. I. V. Ostrovskii, On a problem of the distribution of values, Dokl. Akad. Nauk SSSR 151 (1963), 34-37.=Soviet Math. Dokl. 4 (1963), 909-913. MR 152656
  • 54. R. E. A. C. Paley, A note on integral functions, Proc. Cambridge Philos. Soc. 28 (1932), 262-265.
  • 55. V. P. Petrenko, Some estimates of the logarithmic derivative of a meromorphic function, Izv. Akad. Nauk Armjan. SSR 17 (1964), 24-37. (Russian) MR 165108
  • 56. V. P. Petrenko, On the size of the deficiencies of meromorphic functions, Dokl. Akad. Nauk SSSR 158 (1964), 1030-1033=Soviet Math. Dokl. 5 (1964), 1357-1361. MR 167625
  • 57. V. P. Petrenko, The growth of a meromorphic function on a ray, Dokl. Akad. Nauk SSSR 155 (1964), 281-284=Soviet Math. Dokl. 5 (1964), 405-408. MR 160911
  • 58. A. Pfluger, Zur Defektrelation ganzer Funktionen endlicher Ordnung, Comment. Math. Helv. 19 (1946), 91-104. MR 17806
  • 59. A. Pfluger and G. Pólya, On the power series of an integral function having an exceptional value, Proc. Cambridge Philos. Soc. 31 (1935), 153-155.
  • 60. L. Sario, Value distribution under analytic mappings of arbitrary Riemann surfaces, Acta Math. 109 (1963), 1-10. MR 145066
  • 61. L. Sario, General value distribution theory, Nagoya Math. J. 23 (1963), 213-229. MR 168754
  • 62. Mme. L. Schwartz, Exemple d'une fonction méromorphe ayant des valeurs déficientes non asymptotiques, C. R. Acad. Sci. Paris 212 (1941), 382-384. MR 4308
  • 63. Henrik L. Selberg, Über die Wertverteilung der algebroiden Funktionen, Math. Z. 31 (1930), no. 1, 709–728 (German). MR 1545143, https://doi.org/10.1007/BF01246442
  • 64. H. Selberg, Algebroide Funktionen und Umkehrfunktionen Abelscher Integrale, Avh. Norske Vid.-Akad. Oslo, Mat./Naturv. Kl. no. 8 (1934).
  • 65. D. F. Shea, On the Valiron deficiencies of meromorphic functions of finite order, Trans. Amer. Math. Soc. 124 (1966), 201-227. MR 200458
  • 66. O. Teichmüller, Vermutungen und Sätze über die Wertverteilung bei gebrochenen Funktionen, Deutsche Math. 4 (1939), 163-190.
  • 67. G. Valiron, Sur le minimum du module des fonctions entières d'ordre inférieur à un, Mathematica 11 (1935), 264-269.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11718-X

American Mathematical Society